# SDR AALA971110

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868AA
- Make and model: Boeing 727223
- Aircraft serial: 21373
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1097
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SKIN CRACKED AT FS 1097 LT AND RT RIVETS STR 1.  CUT OUT DAMAGED SKIN AND REPAIRED PER SB 727-53A0204.  TST:  55,431 HOURS.  CYCLES, 34,330.  (X)
